Publication:
New Hermite-Hadamard Type Inequalities Involving Non-Conformable Integral Operators

Loading...
Thumbnail Image
Identifiers
Publication date
2019-09-03
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
MDPI AG.
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
At present, inequalities have reached an outstanding theoretical and applied development and they are the methodological base of many mathematical processes. In particular, Hermite– Hadamard inequality has received considerable attention. In this paper, we prove some new results related to Hermite–Hadamard inequality via symmetric non-conformable integral operators.
Description
Keywords
Hermite–Hadamard Type Inequalities, Non-conformable Derivatives and Integrals, Fractional Integral Inequalities, Convex Functions
Bibliographic citation
Nápoles Valdés, J. E., Rodríguez, J. M., & Sigarreta, J. M. (2019). New Hermite–Hadamard Type Inequalities Involving Non-Conformable Integral Operators. In Symmetry (Vol. 11, Issue 9, p. 1108). MDPI AG.